JMI cover

Journal of Mathematical Inequalities

Volume: 16

Year: 2022


Issue: 2 (June, 2022)
Article number / DOI Authors / Title Pages Abstract Article
16-30 Daniel Salim, Wono Setya Budhi: Rough fractional integral operators on Morrey-Adams spaces 413–423 View View
16-31 Hongwei Qiao, Guojun Hai, Eburilitu Bai: Some refinements of numerical radius inequalities for 2 × 2 operator matrices 425–444 View View
16-32 Reşat Aslan, Mohammad Mursaleen: Some approximation results on a class of new type λ-Bernstein polynomials 445–462 View View
16-33 Dongkyu Lim, Feng Qi: Increasing property and logarithmic convexity of two functions involving Dirichlet eta function 463–469 View View
16-34 Xin Jin, Feng Zhang, Jinli Xu: A matrix inequality for unitarily invariant norms 471–475 View View
16-35 Hong-Ping Li, Miodrag Mateljević: Boundary Schwarz lemma for harmonic and pluriharmonic mappings in the unit ball 477–498 View View
16-36 Esma Yıldız Özkan: Inequalities and numerical results of approximation for bivariate $q$-Baskakov-Durrmeyer type operators including q-improper integral 499–512 View View
16-37 Musharraf Ali, Jordanka Paneva-Konovska, Tibor K. Pogány: On multi-index Whittaker function, related integrals and inequalities 513–527 View View
16-38 Khadeejah Rasheed Alhindi, A. I. Saied: Fekete-Szegö type inequalities for classes of analytic functions defined by using the modified Dziok-Srivastava and the Owa-Srivastava fractional calculus operators 529–539 View View
16-39 M. H. M. Rashid, N. H. Altaweel: Some generalized numerical radius inequalities for Hilbert space operators 541–560 View View
16-40 Guotao Wang, Ahmed A. El-Deeb, H. A. El-Sennary: New retarded dynamic inequalities on time scales with applications 561–574 View View
16-41 Nazlım Deniz Aral, Zeynep Sevinç: On the q-analogues for some Kantorovich type linear operators 575–586 View View
16-42 Miao-Kun Wang, Jia-Hui Wu: The t-modification of homogeneous symmetric means concerning complete elliptic integrals 587–598 View View
16-43 Deqiang Yuan, Zhenlong Gao: Deviation estimations for Lotka-Nagaev estimator of a branching process with immigration 599–608 View View
16-44 Cen Li, Zhi-Ming Liu, Shen-Zhou Zheng: On new sharp bounds for the Toader-Qi mean involved in the modified Bessel functions of the first kind 609–628 View View
16-45 Jie Lin, Qiuying Zhang, Xiaohui Zhang: Generalized elliptic integrals and generalized Grötzsch function with two parameters 629–647 View View
16-46 Li Liang: Eigenvalues of the solution of the Lyapunov tensor equation 649–657 View View
16-47 Mingquan Wei: Estimates for weighted Hardy-Littlewood averages and their commutators on mixed central Morrey spaces 659–669 View View
16-48 Rui Wang, Aiting Shen: Limiting behaviors of linear processes with random coefficients based on m-ANA random variables 671–685 View View
16-49 Minculete Nicuşor, Pişcoran Laurian-Ioan: Vectorial and metrical relations in tetrahedron 687–706 View View
16-50 Hüseyin Aktuğlu, Halil Gezer, Erdem Baytunç, Mehmet Salih Atamert: Approximation properties of generalized blending type Lototsky-Bernstein operators 707–728 View View
16-51 Wasim Audeh: Singular value inequalities for accretive-dissipative normal operators 729–737 View View
16-52 Jianguo Sun, Miaomiao Gao: Threshold dynamics behaviors of a stochastic SIRS epidemic model with a parameter functional value 739–749 View View
16-53 Xin Jin, Beibei Jin, Jianmiao Ruan, Xinsheng Ma: Some characterizations of h-convex functions 751–764 View View
16-54 Xiao-Yuan Wang, Zhi-Gang Wang, Jin-Hua Fan, Zhen-Yong Hu: A new subclass of close-to-convex harmonic mappings 765–795 View View
16-55 Bo-Yong Lian, Qing-Bo Cai: Construction of the Kantorovich variant of the Bernstein-Chlodovsky operators based on parameter α 797–810 View View
16-56 Duong Quoc Huy, Thai Thuan Quang, Doan Thi Thuy Van: Improved Jensen-type inequalities via quadratic interpolation and applications 811–826 View View